# SDR ARWA20070611

- Difficulty date: June 15, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- Aircraft time: 90,645 hours, 30,345 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Door
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "C" CHECK INSPECTION, THE FOLLOWING WAS FOUND; RT WING UPPER SURFACE MAIN FUEL TANK ACC DOOR NR 505C WT OUT WITH 02 CRACKS.  REPAIR ACC DOOR NR 505C OF RT WING UPPER SURFACE MAIN FUEL TANK IN ACCORDANCE WITH DRAWING NR AIPSAC - N661AV-02/07, DATED 01-12-07, SHEETS 1, 3, AND 4.  LEAK CHECK IN ACCORDANCE WITH DC8 M/M 28-00, NO LEAKS NOTED.
